# SDR ASAA2023032342560

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,347 hours, 12,825 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALTHOUGH SAT APPEARS ON MCDU PAGE SATCOM DID NOT WORK AND DISPLAYED NO NUMBER OR NOT READY MESSAGES. GROUNDED - YES. RESET SATCOM PER B737-800 AMM 23-15-00-730-801. OPS CHECK GOOD.
